Modèles étalés des espaces de Banach
Publications du Département de mathématiques (Lyon), no. 4A (1983), pp. 1-199.
@article{PDML_1983___4A_A1_0,
     author = {Beauzamy, Bernard and Laprest\'e, Jean-Thierry},
     title = {Mod\`eles \'etal\'es des espaces de {Banach}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--199},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {4A},
     year = {1983},
     zbl = {0526.46021},
     mrnumber = {721416},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1983___4A_A1_0/}
}
TY  - JOUR
AU  - Beauzamy, Bernard
AU  - Lapresté, Jean-Thierry
TI  - Modèles étalés des espaces de Banach
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1983
DA  - 1983///
SP  - 1
EP  - 199
IS  - 4A
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1983___4A_A1_0/
UR  - https://zbmath.org/?q=an%3A0526.46021
UR  - https://www.ams.org/mathscinet-getitem?mr=721416
LA  - fr
ID  - PDML_1983___4A_A1_0
ER  - 
Beauzamy, B.; Lapreste, J. T. Modèles étalés des espaces de Banach. Publications du Département de mathématiques (Lyon), no. 4A (1983), pp. 1-199. http://archive.numdam.org/item/PDML_1983___4A_A1_0/

[1] Aldous D., Unconditional bases and Martingales in L p (F), Math. Proc. Cambridge (1979), 85-117. | MR 510406 | Zbl 0389.46027

[2] Aldous D., Subspaces of L 1 via random measures. Trans. A.M.S. 267 (1981) n° 2, 445-463. | MR 626483 | Zbl 0474.46007

[3] Altschuler Z., A Banach space with a symmetric basis which contains n o p or c o ..., Compositio Math. 35 (1977), 189-195. | Numdam | Zbl 0381.46008

[4] Altschuler Z., Casazza P.G., Bor-Luh Lin, On symmetric basic sequences in Lorentz sequence spaces. Israël J. of Maths 15/2 (1973), 140-155. | MR 328553 | Zbl 0264.46011

[5] Andrew A., Spread ing basic sequences and subspaces of James' quasi reflexive space. Math. Scand. 48 (1981), 108-118 | MR 621422 | Zbl 0439.46010

[6] Baernstein A., On reflexivity and summability. Studia Math. 42 (1972), 91-94. | MR 305044 | Zbl 0206.42104

[7] Banach S. - Saks S., Sur la convergence forte dans les champs L p Studia Math. 2 (1930), 51-57. | JFM 56.0932.01

[8] Beauzamy B., Banach-Saks properties and Spreading Models. Math. Scand. 44 (1979), 357-384. | MR 555227 | Zbl 0427.46007

[9] Beauzamy B., Convergence ou divergence presque sûres des sommes de Cesàro dans un espace de Banach. Note C.R.A.S. Paris, t. 287 (25 sept. 78), 457-459. | MR 517342 | Zbl 0402.60011

[10] Beauzamy B., Espaces d'Interpolation réels, Topologie et Geométrie. Lecture Notes n° 666, Springer-Verlag. | Zbl 0382.46021

[11] Beauzamy B., Deux espaces de Banach et leurs modèles étalés. Publ. du Dép. de Math.. Univ. Lyon I, 1980, t. 17/2. | Numdam | Zbl 0526.46022

[11 b] Beauzamy B., Sous-espaces de Modèles étalés et structures cycliquement reproduites dans les espaces de Banach. Bull. des Sc. Math., 1982. | Zbl 0508.46012

[12] Beauzamy B., Introduction to Banach spaces and their geometry. North Holland, Collection "Notas de Matematica", vol. 68, Août 1982. | MR 670943 | Zbl 0491.46014

[13] Beauzamy B., Maurey B., Iteration of Speading Models. Arkiv for Math 17/2 (1979) 193-198. | MR 608314 | Zbl 0477.46018

[14] Bessaga C. Pelczynski A., On bases and unconditional convergence of series in Banach spaces. Studia Math. 17 (1958) 165-174. | MR 115071 | Zbl 0084.09805

[15] Bourgain J., On the Banach-Saks property in Lebesgue spaces. A paraître.

[16] Brunel A., Espaces associés à une suite bornée dans un espace de Banach. Séminaire Maurey-Schwartz, exposés 15, 16, 18. Ecole Polytechnique. 1973/74. | Numdam | MR 405070 | Zbl 0305.46024

[17] Brunel A., Sucheston L., On B-convex Banach spaces. Math System Theory, 7 (1974), 294-299. | MR 438085 | Zbl 0323.46018

[18] Brunel A., Sucheston L., On 𝒥-convexity and ergodic super-properties of Banach spaces. Trans. A.M.S., 204 (1975), 79-90. | MR 380361 | Zbl 0273.46013

[19] Brunel A., Fong H., Sucheston L., An ergodic super-property of Banach spaces, defined by a class of matrices. | Zbl 0272.47008

[20] Casazza P.G., Tzirelsohn's spaces. Dep. of Math. Univ. of Alabama, 1982.

[21] Casazza P.G., Johnson W.B., Tzafriri L.T., Tzirelsohn's space (in preparation).

[22] Casazza P.G., Lin B.L., Lohman R.H., On non-reflexive Banach spaces which contain no c o or p , Can. J. of Math. 32/6 (1980) 1382-1389. | MR 604693 | Zbl 0462.46006

[23] Casazza P.G., Lohman R.H., A general construction of spaces of the type of R.C. James, Can. J. of Math, 27 (1975) 1263-1270. | MR 399817 | Zbl 0314.46017

[24] Casazza P.G., Odell E., Tzirelsohn's space II (in preparation).

[25] Dacunha-Castelle D., Krivine J.L., Application des ultraproduits à l'étude des espaces et des Algèbres de Banach, Studia Math. 41 (1973), 315-334. | MR 305035 | Zbl 0275.46023

[26] Dor L.E., On sequences spanning a complex 1 -space, Proc. A.M.S. 47 (1975), 515-516. | MR 358308 | Zbl 0296.46014

[27] Dowson H.P., Spectral theory of linear operators, Academic Press 1977. | MR 511427 | Zbl 0384.47001

[28] Erdos P., Magidor M., A note on regular methods of summability and the Banach-Saks property. Proc. A.M.S., 59 (1976). | MR 430596 | Zbl 0355.40007

[29] Farahat J., Espaces de Banach contenant 1 , d’après H.P. Rosenthal Séminaire Maurey-Schwartz, exposé 1973-74, Ecole Polytechnique, Palaiseau. | Numdam | Zbl 0289.46014

[30] Figiel T., Johnson W.B., A uniformly convex space which contains no p . Compositio Math. 29 (1974), 179-190. | Numdam | MR 355537 | Zbl 0301.46013

[31] Garling D.J.H., Stable Banach Spaces. Lecture Notes, University of Cambridge, 1981.

[32] Guerre S., La propriété de Banach-Saks ne passe pas de E à L 2 (E), d'après J. Bourgain. Exposé VIII, Séminaire d'Analyse fonctionnelle 1979/80. Ecole Polytechnique. Palaiseau. | Numdam | MR 604391 | Zbl 0454.46021

[33] Guerre S., Lapreste J.T., Quelques propriétés des modèles étalés sur un espace de Banach. Ann. I.H.P., Section B, 16-4 (1980) 339-347. | Numdam | MR 603327 | Zbl 0454.46017

[34] Guerre S., Lapreste J.T., Quelques propriétés des espaces de Banach stables. Israël J. of Math 39-3 (1981), 247-254. | MR 636893 | Zbl 0469.46015

[35] James R.C., Bases and reflexivity of Banach spaces. Ann. of Math., 52 (1950), 518-527. | MR 39915 | Zbl 0039.12202

[36] James R.C., A non-reflexive Banach space isometric to its second conjugate. Proc. Nat. Acad. Sc. U.S.A. 37 (1951) 174-177. | MR 44024 | Zbl 0042.36102

[37] James R.C., Weak compactness and reflexivity. Israël J. of Math 2 (1964) 101-109. | MR 176310 | Zbl 0127.32502

[38] James R.C., Uniformly non-square Banach spaces. Ann. of Maths. 80 (1964), 542-550. | MR 173932 | Zbl 0132.08902

[39] James R.C., Some self-dual properties of normed linear spaces. Ann. Math. Studies, 69 (1972), 159-175. | MR 454600 | Zbl 0233.46025

[40] Johnson W.B., Rosenthal H.P., On W * basic sequences and their applications to the study of Banach spaces. Studia Math. 43 (72), 77-92. | MR 310598 | Zbl 0213.39301

[41] Kadec M.I., Pelczynski A., Basic sequences, biorthogonal systems and norming sets in Banach and Fréchet spaces. Studia Math 25 (1965), 297-323. | MR 181886 | Zbl 0135.34504

[42] Kakutani S., Weak convergence in uniformly convex Banach spaces. Tohuku Math. J. 45 (1938), 188-193. | JFM 64.0369.01

[43] Krasnoelski M.A., Rutikii Y.B., Convex functions and Orlicz spaces, Groningen, Netherlands, 1961 (traduit du Russe).

[44] Krivine J.L., Sous-espaces de dimension finie des espaces de Banach réticulés. Ann. of Math., 104 (1976), 1-29. | MR 407568 | Zbl 0329.46008

[45] Krivine J.L., Plongement de p dans certains espaces de Banach. Exposé XII séminaire d'Analyse fonctionnelle 1979-80. Ecole Polytechnique. Palaiseau. | Numdam | Zbl 0445.46016

[46] Krivine J.L., Maurey B., Espaces de Banach stables. Israël J. of Math. 39-4 (1981), 273-281. | MR 636897 | Zbl 0504.46013

[47] Lapreste J.T., Suites écartables dans les espaces de Banach Exposé XX, Séminaire sur la géométrie des Espaces de Banach, 1977-78. Ecole Polytechnique. Palaiseau | Numdam | MR 520218 | Zbl 0386.46019

[48] Lapreste J.T., Suites asymptotiquement inconditionnelles. Exposé XXX, Séminaire d'Analyse fonctionnelle, 1978-79. Ecole Polytechnique. Palaiseau. | Numdam | MR 520218 | Zbl 0409.46019

[49] Lemberg H., Nouvelle démonstration d’un théorème de J.L. Krivine sur la finie représentation de p dans un espace de Banach. Israël J. of Math., vol. 39, n°4 (1981), 341-348. | MR 636901 | Zbl 0466.46023

[50] Lidenstrauss-Rosenthal, p -spaces, Israël J. of Math. 7 (1969), 325-349. | MR 270119 | Zbl 0205.12602

[51] Lidenstrauss J., Tzafriri L.T., Classical Banach spaces, I et II, Springer-Verlag. 1977. | MR 500056 | Zbl 0362.46013

[52] Milman V.D., The geometric theory of Banach spaces. English translation : Russian Math. Surveys, 25 (1970), 111-170. | MR 280985 | Zbl 0221.46015

[53] Odell E., Applications of Ramsey theorem to Banach spaces theory. University of Texas at Austin-Press, 1981. | MR 606226 | Zbl 0468.46009

[54] Odell E., Wage W., Weakly null normalized sequences equivalent to unit basis of c o . Preprint, University of Texas at Austin.

[55] Partington J.R., Almost sure summability of subsequences of Banach spaces. Studia Math. 71 (1982), 23-35. | MR 651323 | Zbl 0482.46009

[56] Ramsey F.P., On a problem of formal logic. Proc. London Math. Soc, 2-30 (1929), 264-286. | JFM 55.0032.04 | MR 1576401

[57] Ropars Y., Modèles étalés des Espaces de Banach. Thèse 3è cycle Université de Paris 7, mai 1983.

[58] Rosenthal H.P., A characterization of Banach spaces not containing 1 . Proc. Nat. Acad. Sc. U.S.A. 71 (1974), 2411-2413. | MR 358307 | Zbl 0297.46013

[59] Rosenthal H.P., Weakly independent sequences and the Banach-Saks property. Proc. of the Durham Symposium, Juillet 1975.

[60] Schachermayer W., A Banach space E such that L 2 (E) is not Banach-Saks. Israël Journal of Math., 40, 3-4 (1981), 340-344. | Zbl 0486.46021

[61] Schahermayer W., The class of Banach spaces, which do not have co as a spreading model, is not hereditary. A paraître. | Numdam | Zbl 0518.46013

[62] Schreier J., Eim gegensbiespel zur Theorie der Scwachen Konvergenz. Studia Math. 2 (1930), 58-62. | JFM 56.0932.02

[63] Simmons S., Local reflexivity and (p,q)-summing maps. Math. Ann. 198, (1972), 335-344. | MR 326353 | Zbl 0231.46033

[64] Singer I., Bases in Banach spaces I et II ; Springer-Verlag. 1970. | MR 298399 | Zbl 0198.16601

[65] Stern J., Propriétés locales et ultrapuissances d'espaces de Banach. Exposés 7 et 8. Séminaire Maurey-Schwartz 1974-75. Ecole Polytechnique. Palaiseau. | Numdam | Zbl 0318.46027

[66] Szlenk W., Sur les suites faiblement convergentes dans l’espace L. Studia Math. 25 (1965), 337-341. | MR 201956 | Zbl 0131.11505

[67] Tzirelson B.S., Not every Banach space contains p or c o . Functional Anal. Appl. 8 (1974), 138-141 (Traduit du Russe). | Zbl 0296.46018